# SDR SWAA2016101908927

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 27,138 hours, 15,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 70036611
- Part serial: 16600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOP.  R&R LIGHT PER AMM.
